# SDR HNAA2020081100244

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 46,934 hours, 43,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Condition: Blown
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK EICAS MESSAGE.  TROUBLESHOT IAW FIM 36-20-00-810-802-A TO BLOCK 9.  FOUND BLOWN OUT BLEED SLEEVE FROM PACK 2 VALVE TO HEAT EXCHANGER.  REPLACED THE SLEEVE COUPLING AND CLAMPS AS REQUIRED.  OPERATED THE PACK NR 2, NO DEFECTS NOTED.   OK FOR SERVICE.
